# SDR GTIA2017122002306

- Difficulty date: December 20, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N514NK
- Make and model: Airbus A319-132
- Aircraft serial: 2679
- Aircraft time: 45,356 hours, 21,202 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53112191203
- Condition: Corroded
- Location: Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RT DOOR SILL CORRODED.  REPAIRED THE DOOR SILL IAW 803942001, AND EO 5311-1790.
